# SDR 2003F00191

- Difficulty date: December 14, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 12 DF DOES NOT LIGHT UP.  MAINTENANCE TROUBLESHOT AND FOUND WIRES OFF CONNECTOR AND RESECURED WIRE.  OPS CHECKED GOOD AT THIS TIME.  M)
